MAUDE Adverse Event Report: ORTHO-CLINICAL DIAGNOSTICS, INC. VITROS XT 7600 INTEGRATED SYSTEM; CLINICAL CHEMISTRY

ORTHO-CLINICAL DIAGNOSTICS, INC. VITROS XT 7600 INTEGRATED SYSTEM; CLINICAL CHEMISTRY
Catalog Number 6844461
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/13/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation determined that lower than expected nt - probnp ii (nbnp2) results were obtained from vitros nbnp2 lot 0660 when processing a non-vitros biorad liquichek cardiac marker plus lt quality control (qc) fluid lot 67710 on a vitros xt 7600 integrated system.The assignable cause of the event was an instrument related issue.It was verified that condition code related to the well wash heater for higher than expected temperatures were obtained on the vitros xt7600 system during the time when the low nbnp2 biorad qc results were obtained.The vitros nbnp2 assay is highly sensitive to well wash temperature and incubator temperature.An ortho fe went to the customer site and performed the following actions: identified and repaired a leak within the auxiliary wash bottle and replaced the inner and middle ring motor and replaced the incubator gaskets within the microwell incubator.In addition, the ortho fe replaced the microimmunoassay (uia) metering zee guide to improve uia metering function.Acceptable results for vitros nbnp2 were obtained following the service actions performed by the ortho fe, indicating that the low qc results were due to an issue with the vitros xt7600 system.Continual tracking and trending does not indicate a systemic issue with vitros nbnp2 lot 0660.
 
Event or Problem Description
A customer contacted the ortho clinical diagnostics (ortho) technical solution center (tsc) to report lower than expected nt - probnp ii (nbnp2) results obtained from vitros nbnp2 lot 0660 when processing a non-vitros biorad liquichek cardiac marker plus lt quality control (qc) fluid lot 67710 on a vitros xt 7600 integrated system.Biorad l2 vitros nbnp results of 124.0 and 146.1 pg/ml vs expected result of 195.1 pg/ml.Biased results of the magnitude and direction observed may lead to inappropriate physician action if they were to occur undetected on patient samples.The lower-than-expected vitros nbnp2 results were obtained when processing non-vitros qc fluid.There were no reported allegations of patient harm as a result of this event.This report corresponds to ortho clinical diagnostics inc (ortho) complaint number (b)(4) and reportability assessment (b)(4).

Brand Name
VITROS XT 7600 INTEGRATED SYSTEM
Common Device Name
CLINICAL CHEMISTRY
Manufacturer (Section D)
ORTHO-CLINICAL DIAGNOSTICS, INC.
100 indigo creek drive
rochester NY 14626
Manufacturer (Section G)
ORTHO-CLINICAL DIAGNOSTICS, INC.
100 indigo creek drive
rochester NY 14626
Manufacturer Contact
nancy hewitson
100 indigo creek drive
rochester, NY 14626
5854534165
MDR Report Key24802146
Report Number1319681-2026-00022
Device Sequence Number13431600
Product Code JJE
UDI-Device Identifier10758750031610
UDI-Public(01)10758750031610
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number6844461
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/13/2026
Initial Report FDA Received Date04/07/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/14/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown